# SDR ABXA20230814162

- Difficulty date: July 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767233
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 143T30013
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED A 1.10-INCH CRACK DAMAGE ON STRINGER S2R APPROXIMATELY AT STA. 665.00. THE SUBJECT STRINGER APPEARS TO BE PRIMARY STRUCTURE, PSE AND FCBS. THE SUBJECT STRINGER IS STILL UNDER I.A.I STC. THE I.A.I 767-200 SUPPLEMENT SRM, NOTE 2 STATED, ALLOWABLE DAMAGE AND REPAIRS WILL ADDED BY REVISION. THE CURRENT SRM SUPPLEMENT REVISION DOES NOT PROVIDE REPAIR PLAN. DAMAGE WAS REPAIRED PER ABX-REA-5330-65080-01
